# SDR DALA2016040602741

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,146 hours, 24,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT LOAD TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN.  REPLACED RT LOAD TRANSMITTING PROFILE ON INTERNAL STRUCTURE EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWGS, D52279040, D52279010.
